# SDR AALA201807239023

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 12,519 hours, 3,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EMERGENCY OPERATION CYLINDER READING LOW. SERVICED R2 DOOR EMERGENCY OPERATION CYLINDER PER AMM TASK 52-10-00-614-001-A.
